# SDR AALA20150223015

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 69,182 hours, 36,160 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & AN EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE THE STANDBY ATTITUDE INDICATOR FAILED & RED FLAG CAME INTO VIEW.  R & R THE STANDBY HORIZON INDICATOR IAW AMM 34-28-01 & INVERTER IAW AMM 34-28-02.  SYS CHECKED NORMAL.
